Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 367, NWS North Platte, NE

August 30, 20104 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 30, 2010, 5:36 PM CDT for 4 counties in Nebraska. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2010, 5:36 PM CDT (22:36 UTC)
Expired
Aug 30, 2010, 6:30 PM CDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Garfield County, NE, Holt County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 5:45 PM CDTTSTM WND GST 503 W Amelia, NEWINDS ESTIMATED TO 50 MPH.
Aug 30, 5:45 PM CDTTSTM WND GST 507 Sw Amelia, NEWINDS ESTIMATED AT 45 TO 50 MPH.
Aug 30, 5:50 PM CDTTSTM WND GST 6014 Nne Burwell, NESTRONG WINDS AT 50 TO 60 MPH WRAPPED TIN AROUND A POST.
Aug 30, 6:10 PM CDTTSTM WND GST 60Oneill, NE
Aug 30, 6:18 PM CDTTSTM WND GST 706 S Chambers, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 3:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-488 J/kg
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS53 KLBF 302236
SVRLBF
NEC071-089-149-183-302330-
/O.NEW.KLBF.SV.W.0367.100830T2236Z-100830T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT MON AUG 30 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES WEST OF TWIN LAKES STATE WILDLIFE MANAGEMENT AREA TO
  ELYRIA...AND MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PONY LAKE AROUND 545 PM CDT.
  BROWN LAKE AND SWAN LAKE AROUND 550 PM CDT.
  ERICSON AROUND 555 PM CDT.
  PIBEL LAKE STATE RECREATION AREA AND AMELIA AROUND 600 PM CDT.
  BARTLETT AROUND 605 PM CDT.
  STUART...FOUR CORNERS AND CHAMBERS AROUND 610 PM CDT.
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND ATKINSON AROUND 615
  PM CDT.
  EMMET AROUND 620 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 11 MILE MARKER 140...HIGHWAY 281 MILE MARKER 170...HIGHWAY 11
MILE MARKER 160...HIGHWAY 281 MILE MARKER 190 AND HIGHWAY 11 MILE
MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4174 9828 4173 9921 4175 9922 4208 9922
      4209 9951 4234 9967 4240 9967 4259 9960
      4284 9895 4274 9832
TIME...MOT...LOC 2236Z 237DEG 38KT 4239 9950 4168 9889
WIND...HAIL 60MPH <.75IN

$$

CDC
3 follow-up statements
987 
WWUS53 KLBF 302256
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT MON AUG 30 2010

NEC071-089-149-183-302330-
/O.CON.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
WHEELER NE-GARFIELD NE-ROCK NE-HOLT NE-
556 PM CDT MON AUG 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT...ROCK...
GARFIELD AND WHEELER COUNTIES UNTIL 630 PM CDT...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES EAST OF BASSETT TO AMELIA TO 8 MILES WEST OF ERICSON...
MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PIBEL LAKE STATE RECREATION AREA AND STUART AROUND 605 PM CDT.
  EMMET...BARTLETT AND ATKINSON AROUND 610 PM CDT.
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND FOUR CORNERS AROUND
  615 PM CDT.
  ONEILL AND INMAN AROUND 620 PM CDT.
  PAGE AROUND 625 PM CDT.
  KNIEVELS CORNER...EWING AND MIDWAY AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 281
MILE MARKER 170...HIGHWAY 11 MILE MARKER 160...HIGHWAY 281 MILE
MARKER 190 AND HIGHWAY 11 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4174 9828 4173 9921 4175 9922 4208 9922
      4209 9951 4234 9967 4240 9967 4259 9960
      4284 9895 4274 9832
TIME...MOT...LOC 2256Z 237DEG 38KT 4262 9935 4226 9881
          4180 9875
WIND...HAIL 60MPH <.75IN

$$

CDC
137 
WWUS53 KLBF 302323
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT MON AUG 30 2010

NEC149-302333-
/O.CAN.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
ROCK NE-
623 PM CDT MON AUG 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR ROCK COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4173 9921 4208 9922 4284 9895 4274 9832
      4174 9828
TIME...MOT...LOC 2323Z 237DEG 38KT 4284 9887 4247 9844
          4196 9855

$$

NEC071-089-183-302330-
/O.CON.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
WHEELER NE-GARFIELD NE-HOLT NE-
623 PM CDT MON AUG 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT...
GARFIELD AND WHEELER COUNTIES UNTIL 630 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHWEST OF HULL LAKE STATE WILDLIFE MANAGEMENT AREA TO
INMAN TO BARTLETT...MOVING NORTHEAST AT 45 MPH.

IN ADDITION...AT 610 PM 60 MPH WERE RECORDED AT ONEILL AIRPORT AND 
70 MPH WINDS WERE ESTIMATED AT 625 PM NEAR CHAMBERS BY THE FIRE 
DEPARTMENT.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EWING AND KNIEVELS CORNER AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4173 9921 4208 9922 4284 9895 4274 9832
      4174 9828
TIME...MOT...LOC 2323Z 237DEG 38KT 4284 9887 4247 9844
          4196 9855
WIND...HAIL 60MPH <.75IN

$$

CDC
918 
WWUS53 KLBF 302330
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT MON AUG 30 2010

NEC071-089-183-302340-
/O.EXP.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
WHEELER NE-GARFIELD NE-HOLT NE-
630 PM CDT MON AUG 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR HOLT...GARFIELD AND WHEELER
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4173 9921 4208 9922 4284 9895 4274 9832
      4174 9828
TIME...MOT...LOC 2330Z 237DEG 38KT 4288 9878 4251 9835
          4200 9847

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:53 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 30, 2:53 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT MON AUG 30 2010

.DISCUSSION...
THE SLUG OF MOISTURE ALONG BETWEEN HIGHWAYS 61 AND 83 THIS
AFTERNOON REPRESENTS THE SOLE OPPORTUNITY FOR SEVERE WEATHER. ONCE
THIS LIFTS NORTH AND EAST LATER THIS EVENING DRIER AIR WILL WORK
IN FROM THE SOUTHWEST WITH JUST ELEVATED SHOWERS AND THUNDERSTORMS
THEREAFTER. IF STORMS CAN SLOW DOWN AND BECOME ROOTED IN THE
BOUNDARY LAYER THAN WIND DAMAGE...LARGE HAIL AND PERHAPS AN
ISOLATED TORNADO COULD OCCUR.

NEARLY ALL OF THE RAIN SHOULD BE OUT THE FCST AREA BY 06Z TONIGHT
WITH CLEARING DEVELOPING BY 12Z TUESDAY. A DEVELOPING WARM FRONT
TUESDAY NIGHT AND WEDNESDAY COULD PRODUCE MORE THUNDERSTORMS AND
CONDITIONS WILL BE FAVORABLE FOR SEVERE WEATHER ONCE AGAIN.

THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 83. THE LATEST
SOLNS LIGHT UP SCNTL AND SERN NEB. THE FRONT AND THEREFORE FOCUS
WILL BE ACTING ACROSS SRN NEB. GENERAL THUNDERSTORMS ARE POSSIBLE
NORTH AND NORTHWEST OF THE FRONT. SKIES SHOULD CLEAR BY THURSDAY
MORNING AND REMAIN MOSTLY CLEAR THROUGH LABOR DAY VIZ A DECENT
BATCH OF PACIFIC HIGH PRESSURE BUILDING THROUGH THE CNTL AND SRN
PLAINS. HIGHS AND LOWS WILL RETURN TO THE 80S AND 50S WITH A FEW
40S ACROSS WRN NEB WEDS AND THURSDAY MORNINGS.

THE ECMWF BACKED OFF ON RAIN CHANCES NEXT SATURDAY. NOW BOTH THE
ECMWF AND GFS ARE ON BOARD WITH DRY WEATHER AND A WARMING TREND
DEVELOPING SATURDAY THROUGH MONDAY. HEIGHTS WILL RISE AND LOW
PRESSURE WILL GRADUALLY ORGANIZE AND DEEPEN ACROSS THE WRN HIGH
PLAINS. BY NEXT MONDAY AND POSSIBLY SUNDAY...HIGHS COULD BE BACK
INTO THE LOWER 90S.

&&
.AVIATION...
CLOUD COVERAGE WILL CONTINUE TO INCREASE AS AN UPPER LEVEL
DISTURBANCE LIFTS NORTHEAST THROUGH 31/00Z. CLOUD CEILINGS AOB 10
KFT WILL GRADUALLY LOWER TO NEAR 8 KFT AS THE DISTURBANCE MOVES
ACROSS. THIS EVENING CLEARING OCCURS AS THE CONVECTIONS LIFTS
NORTHEAST TO ACROSS EASTERN SOUTH DAKOTA. OVERNIGHT INTO TUESDAY
VISUAL FLIGHT RULES EXPECTED THROUGH 31/18Z. THE COLD FRONT WILL BE
MOVING SOUTHEAST DURING THE MORNING WITH THE MAIN IMPACT SEE TO BE
WINDS SHIFTING TO THE NORTHWEST WITH FROPA. THUNDERSTORMS ARE
POSSIBLE THROUGH 31/00Z ALTHOUGH LITTLE IMPACT EXPECTED AT THIS TIME
WEST OF HIGHWAY 83 TO INCLUDE TERMINALS KLBF AND KVTN.

&&
.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ007-010-028-029.

&&

SHORT TERM/EXTENDED...CDC
AVIATION...KECK
Hazardous weather outlook, Aug 30, 3:04 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT MON AUG 30 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-311000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
304 PM CDT MON AUG 30 2010 /204 PM MDT MON AUG 30 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS EVENING AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT EAST OF
A LINE FROM ELI IN CENTRAL CHERRY COUNTY TO IMPERIAL IN CHASE
COUNTY THIS EVENING. AN UPPER LEVEL DISTURBANE LIFTING NORTHEAST WILL
ENHANCE LIFT DURING PEAK HEATING FOR THUNDERSTORMS TO FURTHER
DEVELOP. AS THE CAP WEAKENS THUNDERSTORM DEVELOPMENT WILL
INCREASE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WIND SHEAR
WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH ISOLATED
TORNADOES ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT
ACROSS THE OUTLOOK AREA. SEVERE STORM DEVELOPMENT IS NOT EXPECTED
AT THIS TIME. AFTER WEDNESDAY NIGHT...NO ADDITIONAL HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING EAST OF THE PANHANDLE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Aug 30, 4:44 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             AINSWORTH               42.55N 99.86W
08/30/2010  M1.00 INCH       BROWN              NE   LAW ENFORCEMENT

&&

TKECK
Local storm report, Aug 30, 4:47 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
08/30/2010  M52 MPH          CUSTER             NE   ASOS

0425 PM     TSTM WND GST     5 SE OCONTO             41.09N 99.69W
08/30/2010  E50 MPH          CUSTER             NE   PUBLIC

&&

CJS
Local storm report, Aug 30, 5:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     8 NE BREWSTER           42.02N 99.75W
08/30/2010  E60 MPH          BLAINE             NE   PUBLIC

&&

TKECK
Local storm report, Aug 30, 5:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     AINSWORTH               42.55N 99.86W
08/30/2010                   BROWN              NE   LAW ENFORCEMENT

            THERE IS CURRENTLY NO POWER IN TOWN AND TREES ARE DOWN
            ALL OVER THE COMMUNITY. BUILDINGS WERE REPORTEDLY
            DESTROYED JUST NORTH OF TOWN.

&&

CJS
Local storm report, Aug 30, 5:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             1 SW MILLS              42.93N 99.41W
08/30/2010  M1.00 INCH       KEYA PAHA          NE   PUBLIC

&&

TKECK
Local storm report, Aug 30, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     1 SW MILLS              42.93N 99.41W
08/30/2010  E60 MPH          KEYA PAHA          NE   PUBLIC

            WINDS ESTIMATED 50 TO 60 MPH.

&&

TKECK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:33 AM CDTWind AdvisoryLBFBoyd, Garfield, Holt, Wheeler12 hr
Aug 30, 3:13 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln47 min
Aug 30, 3:14 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min
Aug 30, 4:06 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry39 min
Aug 30, 4:20 PM CDTSevere Thunderstorm WarningLBFCuster40 min
Aug 30, 4:38 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock52 min
Aug 30, 4:56 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Holt, Loup, Rock49 min
Aug 30, 5:08 PM CDTSevere Thunderstorm WarningLBFBoyd, Keya Paha37 min
Aug 30, 6:26 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.